# SDR AALA202510231681

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 27,321 hours, 10,816 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601410
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R JUMP SEAT LIFE VEST PROTECTIVE COVER (BAG) HAS BEEN OPENED. MAINTENANCE REPLACED 2R JUMP SEAT LIFE VEST PER AMM 25-66-00.
